I don't have much to update. I have been MIA for a few weeks because I haven't felt much like being on the computer. Weekend before last I got the worst headache, and by day two when I was practically in tears and felt like my eyes were melting in their sockets, I finally asked Nathan to take me into the ER. The Dr. gave me a shot and sent me home, but the medicine in the shot made me pretty sick the next day, blah :( So I called my neurologist. I have seen him already twice this week. He increased the dosage on my Topamax from 50 mg to 75 mg, and gave me a nasal spray called Stadol to try for severe headache. Since my headache has still never completely gone away, I tried the Stadol. UGH! Bad mistake!! He told me it would knock me out, make me sleepy, but I was awake for hours!!! Felt like I'd drank coffee and taken drugs at the same time! So I called his office again and they made me come back in - another co-pay, dangit! He ended up putting me on another medicine that is working much better, so far anyway. It's call Fiorinol. I am not so sure the Topamax is working so great, but I am still on a very low dose. The side effects are killing me! The maximum dose of Topamax is 400 mg, and I am only at 75 right now. I am experiencing numbness in my fingers/hands, toes/feet, I forget words or letters while talking/typing, and I am losing weight (that could be a good thing though!), among other various things. We will see what happens over the next couple of months, I guess. I am just thankful I have insurance.
I will try to take some pictures this week of a cute little girl I know, and I might even try to get them posted. I am working a lot of extra hours this month, trying to save up for vacation, so please forgive me if I am not as frequent with my posts this month as I usually am. Also, Nathan's sister is getting married this weekend, and we are all *planning* to be there. How was that for a random paragraph?! Blame it on the Topamax! Haha!
Ok, I am off to rest my weary head(ache). Thanks for checking in!